... been on it about 2 months. His grades have come up. Hes making all A's, his classroom habits is now an E instead of an N. The teachers are all telling me do not stop whatever you are doing. I am thrilled! BUT... of course there has to be a downfall. He has started going #2 on himself. Never had this problem before. He says he just holds it until he cant any longer. Im like then if you know to hold it, then just go in and use the rr. Sometimes its like he does not even realize he has done it. I have been grounding him from playing outside, no tv. I assumed it was laziness or he did not want to miss out on playing with his friends, and it may be, but he has never done this before and it started suddenly. I googled and found another lady who was having the same issue. I absolutely do not know what to do! PLEASE HELP!!
This question has also been asked and answered here: Adderall vs Vyvanse - What's the difference between them?
Try having him take an imodium in the morning with his adderall and hopefully this will help him all day till the evening. I have never heard of that happening wow out of all the side effects you got an unfortunate one poor mommy. Please let me know how the imodium works out if it does hey its worth a shot i think rather then him being embarressed at school. Maybe try one after every meal in the day time cause everyones sytem works the same pretty much when it comes to that department what goes in must come out and it is usually right after every meal. You would probably have to send some imodium to the nurse with instructions and the reason. Try this on a day of no school or keep him out for one day to see if this works.
I suggest you read "The ADHD Fraud :How psychiatry makes patients of normal children written by Fred Baughman MD and neurologist. The stimulants may make a short term improvement but then the side effects get worse such as weight loss,tics,heart defects and possible sudden death
Please find better ways to help your son than dangerous amphetamines. He,s only a kid and his brain is still developing. Stimulants have been proven to stunt growth and shrink brain tissue. Give him omega 3 fishoil tablets and no food addittives and get him involved in sport. There is no scientific test which proves ADHD exists. It is being promoted by drug companies for profit gain and its time children came first!!!
Hi, I realize this is an old post but just wanted to let you know that vyvanse caused my old roommate to have bathroom problems as well. She constantly needed to go after taking vyvanse in the morning. I have since been prescribed Vyvanse and have the same issue. I hope his problem has been resolved by now, but just wanted to let you know that it probably wasn't his fault im almost positive its the meds. Sometimes I can hardly feel the "i need to go" pains before I'm rushing to the bathroom, so for a 7-year old I imagine this is very difficult for him. It sometimes happens suddenly throughout the day as well, I'm assuming that the time release continues releasing the meds into your body throughout the day which is why the urge comes on after the initial dose as well. I would keep him in the house after taking his meds, have him eat a breakfast full of fiber, drink lots of fluid (try Pedialyte) and make him go to the bathroom before leaving. Good luck
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 2 answers
Posted 25 Feb 2011 • 3 answers
Posted 1 Apr 2013 • 1 answer
Posted 2 Aug 2013 • 1 answer
Posted 19 Nov 2014 • 1 answer